CSpace

Browse/Search Results:  1-10 of 51 Help

Selected(0)Clear Items/Page:    Sort:
THE ROLE OF OBESITY IN FRACTIONAL ORDER TUMOR-IMMUNE MODEL 期刊论文
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2020, 卷号: 82, 期号: 2, 页码: 181-196
Authors:  Arshad, Sadia;  Yildiz, Tugba Akman;  Baleanu, Dumitru;  Tang, Yifa
Favorite  |  View/Download:0/0  |  Submit date:2020/06/30
Fractional-order tumor model  Caputo fractional derivative  Cancer  Obesity  
On the Derivative Imbalance and Ambiguity of Functions 期刊论文
IEEE TRANSACTIONS ON INFORMATION THEORY, 2019, 卷号: 65, 期号: 9, 页码: 5833-5845
Authors:  Fu, Shihui;  Feng, Xiutao;  Wang, Qiang;  Carlet, Claude
Favorite  |  View/Download:6/0  |  Submit date:2020/01/10
Ambiguity  derivative imbalance  differential uniformity  Fourier transform  nonlinearity  
Derivative Formula and Coupling Property for Linear SDEs Driven by Levy Processes 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2019, 卷号: 35, 期号: 4, 页码: 708-721
Authors:  Dong, Zhao;  Song, Yu-lin;  Xie, Ying-chao
Favorite  |  View/Download:1/0  |  Submit date:2020/05/24
Levy processes  integration by parts formula  derivative formula  coupling property  
Parallel energy-stable phase field crystal simulations based on domain decomposition methods 期刊论文
COMPUTER PHYSICS COMMUNICATIONS, 2019, 卷号: 234, 页码: 26-39
Authors:  Wei, Ying;  Yang, Chao;  Huang, Jizu
Favorite  |  View/Download:9/0  |  Submit date:2019/01/11
Phase field crystal equation  Discrete variational derivative method  Unconditionally energy stable scheme  Domain decomposition method  
A Fast Algorithm for the Caputo Fractional Derivative 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 656-677
Authors:  Wang, Kun;  Huang, Jizu
Favorite  |  View/Download:9/0  |  Submit date:2019/03/05
Caputo derivative  fast algorithm  polynomial approximation  error  graded mesh  
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764-781
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:15/0  |  Submit date:2019/03/05
Fractional diffusion equation  Riesz derivative  high-order approximation  stability  convergence  
Finite Difference Method for Time-Space Fractional Advection-Diffusion Equations with Riesz Derivative 期刊论文
ENTROPY, 2018, 卷号: 20, 期号: 5, 页码: 20
Authors:  Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Al Qurashi, Maysaa Mohamed;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
fractional advection dispersion equation  riesz derivative  caputo derivative  trapezoidal formula  
Finite difference method for time-space linear and nonlinear fractional diffusion equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 202-217
Authors:  Arshad, Sadia;  Bu, Weiping;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Fractional diffusion equation  finite difference method  stability and convergence analysis  trapezoidal formula  Riesz derivative  Caputo derivative  
Trapezoidal scheme for time-space fractional diffusion equation with Riesz derivative 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 350, 页码: 1-15
Authors:  Arshad, Sadia;  Huang, Jianfei;  Khaliq, Abdul Q. M.;  Tang, Yifa
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Fractional diffusion equation  Caputo derivative  Riesz derivative  Trapezoidal rule  
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
Authors:  Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
View  |  Adobe PDF(2133Kb)  |  Favorite  |  View/Download:46/11  |  Submit date:2018/07/19
Fractional Derivative  Hiv Model  Finite Difference Scheme  Dynamical Analysis